# SDR SWAA2022032132072

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261038
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF HAS CORROSION ON UPPER SURFACE AROUND PERIMITER OF PANEL / REMOVED CORROSION FOUND TO BE OUT LIMITS AND REPLACED FOR NEW FLOOR PANEL AND RESTORED FINISH P/N 453A2610-38 AAR-ASI IAW B737-800 SRM 51-40-05-0G-0; DWG 453A2600 REV 'A'; AIPC 25-52-10-19 ITEM 5; SHEET 001. PART REPLACED ON BEACH
